# SDR SWIA200110380

- Difficulty date: November 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 8,911 hours, 7,954 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF PRIOR TO V1 RECEIVED A WING OVERHEAT MESSAGE AND ABORTED THE TAKEOFF.  MESSAGE DISAPPEARED WITH THE POWER REDUCTION.  PERFORMED AN OPERATIONAL TEST OF THE WING ANTI-ICE SYSTEM.  OPS CHECK GOOD AT HIGH AND LOWER POWER SETTINGS IAW CRJ MM 30-12-00.
